Arbeitsgruppe Funktionalanalysis

Publications of Jochen Glück

[P5] Sahiba Arora and Jochen Glück:
Irreducibility of eventually positive semigroups.
24 pages, 2023.

[P4] Jochen Glück, Birgit Jacob, Annika Meyer, Christian Wyss und Hans Zwart.
Stability of linear infinite-dimensional port-Hamiltonian systems with dissipation.
18 Seiten, 2022.

[P3] Jochen Glück:
Aperiodicity of positive operators that increase the support of functions.
20 pages, 2022.

[P2] Jochen Glück und Andrii Mironchenko:
Stability criteria for positive C_0-semigroups on ordered Banach spaces.
33 pages, 2022.

[P1] Patrizio Bifulco, Jochen Glück, Oliver Krebs, and Bohdan Kukharskyy:
Single and attractive: Uniqueness and stability of economic equilibria under monotonicity assumptions.
30 pages, 2022.

[J44] Sahiba Arora and Jochen Glück:
A characterization of the individual maximum and anti-maximum principle.
To appear in Math. Z., 16 pages.
Article   arXiv

[J43] Jochen Glück und Michael Kaplin.
Order boundedness and order continuity properties of positive operator semigroups.
To appear in Quaestiones Mathematicae, 13 pages.
Article   arXiv

[J42] Alexander Dobrick and Jochen Glück:
Convergence to equilibrium for linear parabolic systems coupled by matrix-valued potentials.
To appear in Math. Nachr., 18 pages, 2023.
Article   arXiv

[J41] Moritz Gerlach and Jochen Glück:
On characteristics of the range of integral operators.
To appear in Proc. Am. Math. Soc., 14 pages.
Article   arXiv

[J40] Jochen Glück:
Analyticity of positive semigroups is inherited under domination.
To appear in Proc. Am. Math. Soc., 4 pages.
Article   arXiv

[J39] Jochen Glück and Julian Hölz:
Eventual cone invariance revisited.
Linear Algebra Appl., 675, 274-293, 2023.
Article   arXiv

[J38] Daniel Daners, Jochen Glück and Jonathan Mui:
Local uniform convergence and eventual positivity of solutions to biharmonic heat equations.
Differential Integral Equations, 36(9/10), 727-756, 2023.
Article   arXiv

[J37] Christian Budde, Alexander Dobrick, Jochen Glück and Markus Kunze:
A monotone convergence theorem for strong Feller semigroups.
Ann. Mat. Pura Appl., 202, 1573-1589, 2023.
Article   arXiv

[J36] Moritz Gerlach, Jochen Glück and Markus Kunze:
Stability of transition semigroups and applications to parabolic equations.
Trans. Am. Math. Soc., 376(1), 153-180, 2023.
Article   arXiv

[J35] Sahiba Arora and Jochen Glück:
Stability of (eventually) positive semigroups on spaces of continuous functions.
C. R. Math. Acad. Sci. Paris 360, 771-775, 2022.
Article   arXiv

[J34] Jochen Glück und Florian G. Martin:
Uniform convergence of stochastic semigroups.
Isr. J. Math. 247, 1-19, 2022.
Article   arXiv

[J33] Jochen Glück, Stefan Roth, and Evgeny Spodarev.
A solution to a linear integral equation with an application to statistics of infinitely divisible moving averages.
Scand. J. Stat., 49(3), 1244-1273, 2022.
Article   arXiv

[J32] Sahiba Arora and Jochen Glück:
An operator theoretic approach to uniform (anti-)maximum principles-
J. Differential Equations, 310, 164--197, 2022.
Article   arXiv

[J31] Jochen Glück:
A note on the spectrum of irreducible operators and semigroups.
Proc. Am. Math. Soc., 150, 257--266, 2022.
Article   arXiv

[J30] Alexander Dobrick and Jochen Glück:
Uniform convergence of operator semigroups without time regularity.
J. Evol. Equ. 21, 5101--5134, 2021.
Article   arXiv

[J29] Jochen Glück and Andrii Mironchenko:
Stability criteria for positive linear discrete-time systems.
Positivity 25, 2029--2059, 2021.
Article   arXiv

[J28] Sahiba Arora and Jochen Glück:
Spectrum and convergence of eventually positive operator semigroups.
Semigroup Forum 103, 791--811, 2021.
Article   arXiv

[J27] Jochen Glück and Delio Mugnolo:
Eventual domination for linear evolution equations.
Math. Z. 299, 1421--1443, 2021.
Article   arXiv

[J26] Andrii Mironchenko, Christoph Kawan and Jochen Glück:
Nonlinear small-gain theorems for input-to-state stability of infinite interconnections.
Math. Control Signals Syst. 33, 573-615, 2021, 2021.
Article   arXiv

[J25] Jochen Glück:
On the decoupled Markov group conjecture.
Bull. Lond. Math. Soc., 53:240--247, 2021.
Article   arXiv

[J24] Wolfgang Arendt and Jochen Glück:
Positive irreducible semigroups and their long-time behaviour.
Philos. Trans. R. Soc. Lond., A., 378(2185):20190611, 17 pages, 2020.
Article   arXiv

[J23] Wolfgang Arendt, Antonius F. M. ter Elst, and Jochen Glück:
Strict positivity for the principal eigenfunction of elliptic operators with various boundary conditions.
Adv. Nonlinear Stud., 20(3):633-650, 2020.
Article   arXiv

[J22] Jochen Glück und Martin R. Weber:
Almost interior points in ordered Banach spaces and the long-term behaviour of strongly positive operator semigroups.
Studia Math., 254:237-263, 2020.
Article   arXiv

[J21] Jochen Glück:
Spectral gaps for hyperbounded operators.
Adv. Math., 362:106958, 24 pages, 2020.
Article   arXiv

[J20] Moritz Gerlach and Jochen Glück:
Convergence of positive operator semigroups.
Trans. Am. Math. Soc., 372:6603-6627, 2019.
Article   arXiv

[J19] Jochen Glück and Manfred P. H. Wolff:
Long-term analysis of positive operator semigroups via asymptotic domination.
Positivity, 23(5):1113-1146, 2019.
Article   arXiv

[J18] Moritz Gerlach and Jochen Glück:
Mean ergodicity vs weak almost periodicity.
Studia Math., 248:45-56, 2019.
Article   arXiv

[J17] Stephan Fackler and Jochen Glück:
A toolkit for constructing dilations on Banach spaces.
Proc. Lond. Math. Soc., 118(2):416-440, 2019.
Article   arXiv

[J16] Jochen Glück:
A short note on band projections in partially ordered vector spaces.
Indag. Math., 30(1):1-6, 2019.
Article   arXiv

[J15] Moritz Gerlach and Jochen Glück:
Lower bounds and the asymptotic behaviour of positive operator semigroups.
Ergodic Theory Dynam. Systems, 38(8):3012-3041, 2018.
Article   arXiv

[J14] Jochen Glück:
Growth rates and the peripheral spectrum of positive operators.
Houston J. Math., 44(3):847--872, 2018.
Article   arXiv

[J13] Daniel Daners and Jochen Glück:
A criterion for the uniform eventual positivity of operator semigroups.
Integr. Equ. Oper. Theory, 90(4):46, 19 pages, 2018.
Article   arXiv

[J12] Jochen Glück:
A note on lattice ordered C^*-algebras and Perron-Frobenius theory.
Math. Nachr., 291(11--12):1727-1732, 2018.
Article   arXiv

[J11] Daniel Daners and Jochen Glück:
Towards a perturbation theory for eventually positive semigroups.
J. Oper. Theory, 79(2):345-372, 2018.
Article   arXiv

[J10] Moritz Gerlach and Jochen Glück:
On a convergence theorem for semigroups of positive integral operators.
C. R. Math. Acad. Sci. Paris, 355(9):973-976, 2017.
Article   arXiv

[J09] Daniel Daners and Jochen Glück:
The role of domination and smoothing conditions in the theory of eventually positive semigroups.
Bull. Aust. Math. Soc., 96(2):286-298, 2017.
Article   arXiv

[J08] Jochen Glück:
Towards a Perron-Frobenius theory for eventually positive operators.
J. Math. Anal. Appl., 453(1):317-337, 2017.
Article   arXiv

[J07] Daniel Daners, Jochen Glück, and James B. Kennedy:
Eventually and asymptotically positive semigroups on Banach lattices.
J. Differential Equations, 261(5):2607-2649, 2016.
Article   arXiv

[J06] Jochen Glück:
Spectral and asymptotic properties of contractive semigroups on non-Hilbert spaces.
J. Operator Theory, 76(1):3-31, 2016.
Article   arXiv

[J05] Jochen Glück:
On the peripheral spectrum of positive operators.
Positivity, 20(2):307-336, 2016.
Article   arXiv

[J04] Jochen Glück:
A note on approximation of operator semigroups.
Arch. Math. (Basel), 106(3):265-273, 2016.
Article   arXiv

[J03] Daniel Daners, Jochen Glück, and James B. Kennedy:
Eventually positive semigroups of linear operators.
J. Math. Anal. Appl., 433(2):1561-1593, 2016.
Article   arXiv

[J02] Jochen Glück.
On weak decay rates and uniform stability of bounded linear operators.
Arch. Math. (Basel), 104(4):347-356, 2015.
Article   arXiv

[J01] Jochen Glück:
Square roots and continuity in strictly linearly ordered semigroups on real intervals.
Semigroup Forum, 89(3):491--500, 2014.
Article   arXiv

[C4] Jochen Glück:
A note on the fixed space of positive contractions.
To appear in Proceedings of COSAEF 2021, 10 pages.

[C3] Sahiba Arora and Jochen Glück:
Criteria for eventual domination of operator semigroups and resolvents.
To appear in Proceedings of IWOTA 2021. 19 pages.

[C2] Jochen Glück:
On disjointness, bands and projections in partially ordered vector spaces.
In: Kikianty E. et al. (eds.), Positivity and its Applications. Trends in Mathematics, 141-171. Birkhäuser, Cham, 2021.
Article   arXiv

[C1] Jochen Glück and Markus Haase:
Asymptotics of operator semigroups via the semigroup at infinity.
In: Buskes G. et al. (eds.), Positivity and Noncommutative Analysis. Trends in Mathematics, 167-203. Birkhäuser, Cham, 2019.
Article   arXiv

[M1] Jochen Glück:
Evolution equations with eventually positive solutions.
EMS Magazine 123, 4-11, 2022.
Article   arXiv

[Q2] Jochen Glück:
Convergence theorems for linear dynamical systems.
Habilitation thesis, Ulm University, 2021.

[Q1] Jochen Glück.
Invariant sets and long time behaviour of operator semigroups.
PhD thesis, Ulm University, 2016.
Link to thesis

Weitere Infos über #UniWuppertal: